# SDR USAA990787

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND 3 CRACKS ONE 1.375 INCH, TWO .5 INCH ON SKIN AT NR 1 L/E SLAT.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 57-50-01 REV 'H'.  (M)
